# SDR DHLA2009801001

- Difficulty date: April 7, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL EXT SKIN DELAMINATED (STA XW 0 - XW 37.000).  REMOVED AND REPLACED DELAMINATED LT WING PANEL IAW SRM 51-3-0 SRM 51-3-1.
